# SDR FDEA202108302157

- Difficulty date: August 30, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Bs 1567 L48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 1567, LONGERON 48 LEFT HAND   FOUND WITH CORROSION  LOWER CENTER CARGO COMPARTMENT BILGE STATION 1567, LONGERON 48 LEFT HAND   CORROSION EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205   REPAIR GENERAL. DAMAGED LONGERON CARRIED OUT REPAIR AS PER SRM 53-00-05-2R   FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
